advertisement
Question
Posted by: Flower | 2010/10/25

Ulcer

Years ago I love taking grandpa''s when depro. I have stopped, but now when I take a normal pain pill, i feel a burning on the lining of my tummy, could it be an ulcer, should I go for a sonar scan, Also suffering from lower backpain, what could be the cuase?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Flower
You may have a sensitive stomach lining - first go for an examination with your doctor to see if you need to have a gastroscopy. Lower backpain could be caused by muscle strain of the back or an urinary tract infection.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/25

Hallo Flower
You may have a sensitive stomach lining - first go for an examination with your doctor to see if you need to have a gastroscopy. Lower backpain could be caused by muscle strain of the back or an urinary tract infection.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement